# SDR R61A2020071300561

- Difficulty date: July 8, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N241JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 31,026 hours, 19,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LOCATOR SIGNS DO NOT REMAIN ILLUMINATED FOR 15 MINUTES.  REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT.
